Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Decreasing Depakote
    avatar
    bpcookie posted:
    Hey peeps, I want your opinions or expertise. My blood test have been showing that my Depakote lvls were too high, so when I saw my Dr. on Wed. I asked him if I could lower the dose of my Depakote. I was taking 2000 Mg a day, now I take 1500 mgs a day. I started this on Wed. Lately I have been feeling kinda depressed. Would decreasing my Depakote add to my depression and anxiety so soon? If not, then its got to be due to all the stress I have been under lately with all my health problems, multi Dr. apts, exhaustion and all the other stuff. So what do you guys think? I just hate feeling this way.
    Instead of a sign that says Do Not Disturb I need one that says Already Disturbed Proceed With Caution.
    Reply
     
    avatar
    purpledolphingirl4 responded:
    I say give it time, It may be due to you being stressed out and worrying about your health (physical). If it continues, then see the doc about it. Your body may need time to adjust to the change to the dose. Hang in there.

    beej
     
    avatar
    bpcookie replied to purpledolphingirl4's response:
    Hey Beej sweet heart, its so good to see you. Thank hun. How are you doing? I hope all is well. muahs
    Instead of a sign that says Do Not Disturb I need one that says Already Disturbed Proceed With Caution.
     
    avatar
    slik_kitty responded:
    it could be the depakote, but it's a little early to tell, so give it some time. hugs.
     
    avatar
    Dyanne48jj responded:
    Cookie I take 1500mgs per day. If I happen to miss 1 x 500mg, I am able to tell by late the next day! Then I go and look and sure enough I didnt have it.
    That only happens when I am having an all day migraine and working in those meds, I am unable to take all of the originals.
    So i would tend to say yes.
    Maybe rotating 2000 1 day, then 1500 q.d for 8 days to level out? just a thought
    Oceans and Stars- Dyanne
     
    avatar
    bpcookie replied to Dyanne48jj's response:
    Thanks sweetie, Since Ive already lowered my does for almost a week now, I figured I will just leave it as it is. I will just suffer through it, talk to you guys if I feel depressed and also my hubby will help.

    Just being able to get support from my buddies here, helps so much. muahs
    Instead of a sign that says Do Not Disturb I need one that says Already Disturbed Proceed With Caution.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    Screen out people who can't seem to "get it"....
    There are some people who can't or won't understand at all. My wife is bipolar, and some people are more understanding than others. We ... More
    Was this Helpful?
    37 of 43 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.